# SDR SWAA2021072219395

- Difficulty date: February 19, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FLOOR SUPPORT AT AFT CARGO BAY BS787+8 RBL17 WL 157. / REPLACED FLOOR SUPPORT AT ACB. BS 787+8' RBL 77 WL 157 AS PER SRM 51-40-02-0G-0 AND DRAWING# 146A7500 I.D 0004.; FLOOR SUPPORT WAS EVALUATED AND NO FOUND ALLOWABLE DAMAGE AS PER SRM 53-00-53-1A-2
